MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. HOOK CEV2295A 3PK N5 FOR HOOK HANDLE; PFM16

INTEGRA MICROFRANCE S.A.S. HOOK CEV2295A 3PK N5 FOR HOOK HANDLE; PFM16
Catalog Number CEV2295A
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hook cev2295a 3pk n5 for hook handle (cev2295a) was returned for evaluation: the device history record (dhr) was not reviewed because the lot/serial numbers were not available.Failure analysis: investigation findings of the five hooks reveal that some of the hooks were more damaged than others and were returned by the customer.The blue coating is melted onto the ends of the hooks.Some coatings are blistered; another has a black deposit.The metal tip of one of the hooks is blackened.Root cause analysis: this is probably due to the use of too high a voltage or a prolonged activation of the device.The hook whose coating is blackened has most likely been in contact with another instrument.A corrective and preventive action (capa) has been raised to investigate this issue and is pending corrective action.
 
Event or Problem Description
A facility reported that the hook cev2295a 3pk n5 for hook handle (cev2295a) tips melted at the distal part of the blue insulation on the hook side.The tips are new and in their first use, the metal part blackened rather quickly.The distributor has asked the customer to ensure that the monopolar voltage used is reasonable and referred them to the relevant instructions for use.Although the product was in contact with the patient, there were no injuries or an increase in surgical time reported.

Brand Name
HOOK CEV2295A 3PK N5 FOR HOOK HANDLE
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23524276
Report Number3003249645-2025-00050
Device Sequence Number9140636
Product Code GEI
UDI-Device Identifier10381780092551
UDI-Public10381780092551
Combination Product (Y/N)N
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV2295A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown